Universal Journal of Computational Mathematics(CEASE PUBLICATION)  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

After consideration, we have decided to cease publication of this journal at the end of 2022. This journal will no longer accept submissions and subscriptions from 2023. All published articles will remain available in Archive at https://www.hrpub.org/journals/jour_archive.php?id=24

ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)

Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=24


Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 1(Dec, 2013) No 4

"Lazy" Wavelets of Hermite Quintic Splines and a Splitting Algorithm

Boris M. Shumilov, Ulukbek S. Ymanov

[Abstract] [Full Text] [Full Article - PDF] pp. 109 - 117

DOI: 10.13189/ujcmj.2013.010401

A Method for Solving the Three-dimensional Wave Equation

A. S. Yakimov

[Abstract] [Full Text] [Full Article - PDF] pp. 118 - 128

DOI: 10.13189/ujcmj.2013.010402

Traveling Wave Solutions of Nonlinear Evolution Equations Via the New Generalized (G′/G)-Expansion Method

Md. Nur Alam, M. Ali Akbar

[Abstract] [Full Text] [Full Article - PDF] pp. 129 - 136

DOI: 10.13189/ujcmj.2013.010403